# SDR DXTA200702657

- Difficulty date: December 7, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 9,848 hours, 8,044 cycles
- Engine: Pwa JT15D5
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RED LANDING GEAR NOT LOCKED AND AMBER HYD SYS PRESS LIGHTS REMAINED ILLUMINATED FOR APPROXIMATELY 2 MINUTES.  AT THAT TIME A THUMP WAS HEARD AND FELT COMING FROM THE AREA OF THE NOSE GEAR. LIGHTS WENT OUT. GEAR CYCLED DOWN NORMALLY FOR LANDING.   PERFORMED 10 GEAR SWING CYCLES. CHECKED FULL LOCK RET. TIME (4.5 SEC MAX) AND FULL LOCK EXT. TIME (5.0 SEC MAX).  EXT. AND RET. TIMES WERE WITHIN LIMITS DURING ALL 10 CYCLES. GEAR INDICATION FUNCTIONED NORMAL DURING ALL CYCLES. OPS CHECK GOOD. WORK PERFORMED IAW CE-560 MM 32-01-00. REF. FAS W.O. 07-2988.
